# SDR NWAA092355644

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 41,788 hours, 14,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK THE EMERGENCY EXIT SIGN AT DOOR 2L EXTINGUISHED AFTER ONLY FIVE SECONDS OF OPERATION.  MAINTENANCE FOUND THE BATTERY PACK AND POWER SUPPLY MODULE TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY AND POWER SUPPLY WERE REPLACED.
